Alert archive / Iowa / Frost Advisories in 2008

Frost Advisory 2, NWS Quad Cities, IA

October 20, 20089 counties in Illinois; 10 counties in Iowa; Clark County, Scotland County, Missouri

NWS Quad Cities, IA issued this frost advisory at Oct 20, 2008, 3:29 PM CDT for 9 counties in Illinois; 10 counties in Iowa; Clark County, Scotland County, Missouri. It took effect at Oct 21, 2008, 3:00 AM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Oct 20, 2008, 3:29 PM CDT (20:29 UTC)
In effect from
Oct 21, 2008, 3:00 AM CDT
Expired
Oct 21, 2008, 9:00 AM CDT
In force
6 hr
Issued by
NWS Quad Cities, IA
All 21 counties

Des Moines County, IA, Henry County, IA, Jefferson County, IA, Keokuk County, IA, Lee County, IA, Louisa County, IA, Muscatine County, IA, Scott County, IA, Van Buren County, IA, Washington County, IA, Bureau County, IL, Hancock County, IL, Henderson County, IL, Henry County, IL, McDonough County, IL, Mercer County, IL, Putnam County, IL, Rock Island County, IL, Warren County, IL, Clark County, MO, Scotland County, MO

The radar

The Quad Cities radar (KDVN), 78 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.5 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-10-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-10-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1052 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KDVN 202029
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
329 PM CDT MON OCT 20 2008

...ANOTHER ROUND OF COLD AIR TONIGHT...

.A LARGE HIGH PRESSURE SYSTEM WILL BUILD DOWN ACROSS THE AREA
TONIGHT. THIS HIGH WILL BRING CLEAR SKIES...WINDS BECOMING LIGHT
AFTER MIDNIGHT...AND COLDER DRIER AIR FROM THE NORTH. THESE
CONDITIONS WILL ALLOW FOR FREEZING TEMPERATURES FROM CEDAR
RAPIDS...TO DUBUQUE. ALSO WIDESPREAD FROST WILL OCCUR IN AREAS
THAT HAVE NOT HAD MUCH FROST PREVIOUSLY THIS FALL...GENERALLY
ALONG AND SOUTH OF THE INTERSTATE 80 CORRIDOR.

IAZ040>042-051>054-ILZ001-210430-
/O.NEW.KDVN.FZ.W.0002.081021T0800Z-081021T1400Z/
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-JO DAVIESS-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...GALENA
329 PM CDT MON OCT 20 2008

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT TUESDAY. 

TEMPERATURES WILL DIP INTO THE UPPER 20S BY LATE TONIGHT AND EARLY
TUESDAY MORNING. THIS HARD FREEZE WILL BRING AN END TO THE OUTDOOR 
GROWING SEASON.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY.  THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. COVER SENSITIVE PLANTS OR BRING INDOORS FOR
PROTECTION.

$$

IAZ067-068-076>078-087>089-098-099-ILZ015>018-024>026-034-035-
MOZ009-010-210430-
/O.NEW.KDVN.FR.Y.0002.081021T0800Z-081021T1400Z/
MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA-
DES MOINES-VAN BUREN-LEE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-
MERCER-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...MUSCATINE...BETTENDORF...DAVENPORT...
SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...MOUNT PLEASANT...
BURLINGTON...KEOSAUQUA....FORT MADISON...MOLINE...ROCK ISLAND...
KEWANEE...PRINCETON...HENNEPIN...ALEDO...OQUAWKA...MONMOUTH...
CARTHAGE...MACOMB...MEMPHIS...KAHOKA
329 PM CDT MON OCT 20 2008

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT TUESDAY. 

CLEAR SKIES AND DECREASING NORTH WINDS WILL ALLOW TEMPERATURES TO
FALL INTO THE MIDDLE TO LOWER 30S AFTER MIDNIGHT TONIGHT. THIS
WILL ALLOW FOR WIDESPREAD FROST FORMATION LATE TONIGHT AND EARLY
TUESDAY MORNING.

A FROST ADVISORY MEANS THAT FROST IS LIKELY.  COVER OR MOVE
SENSITIVE PLANTS INDOORS.

$$

12
3 follow-up statements
000 
WWUS73 KDVN 210156
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
856 PM CDT MON OCT 20 2008

...ANOTHER ROUND OF COLD AIR TONIGHT...

.A LARGE HIGH PRESSURE SYSTEM WILL BUILD DOWN ACROSS THE AREA
TONIGHT. THIS HIGH WILL BRING CLEAR SKIES...WINDS BECOMING LIGHT
AFTER MIDNIGHT...AND COLDER DRIER AIR FROM THE NORTH. THESE
CONDITIONS WILL ALLOW FOR FREEZING TEMPERATURES FROM CEDAR
RAPIDS...TO DUBUQUE. WIDESPREAD FROST IS LIKELY OVER THE REST OF
THE AREA SOUTH OF THE FREEZE WARNING. A FROST ADVISORY IS IN
EFFECT TONIGHT FOR LOCATIONS SOUTH OF INTERSTATE 80...WHERE
WIDESPREAD FROST HAS NOT OCCURRED YET THIS FALL.

IAZ040>042-051>054-ILZ001-211000-
/O.CON.KDVN.FZ.W.0002.081021T0800Z-081021T1400Z/
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-JO DAVIESS-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...GALENA
856 PM CDT MON OCT 20 2008

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT
TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT TUESDAY.

TEMPERATURES WILL DIP INTO THE UPPER 20S BY LATE TONIGHT AND
EARLY TUESDAY MORNING. THIS HARD FREEZE WILL BRING AN END TO THE
OUTDOOR GROWING SEASON.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY.  THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. COVER SENSITIVE PLANTS OR BRING INDOORS FOR
PROTECTION.

$$

IAZ067-068-076>078-087>089-098-099-ILZ015>018-024>026-034-035-
MOZ009-010-211000-
/O.CON.KDVN.FR.Y.0002.081021T0800Z-081021T1400Z/
MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA-
DES MOINES-VAN BUREN-LEE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-
MERCER-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...MUSCATINE...BETTENDORF...DAVENPORT...
SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...MOUNT PLEASANT...
BURLINGTON...KEOSAUQUA....FORT MADISON...MOLINE...ROCK ISLAND...
KEWANEE...PRINCETON...HENNEPIN...ALEDO...OQUAWKA...MONMOUTH...
CARTHAGE...MACOMB...MEMPHIS...KAHOKA
856 PM CDT MON OCT 20 2008

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT
TUESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT TUESDAY.

CLEAR SKIES AND DECREASING NORTH WINDS WILL ALLOW TEMPERATURES TO
FALL INTO THE MIDDLE TO LOWER 30S AFTER MIDNIGHT TONIGHT. THIS
WILL ALLOW FOR WIDESPREAD FROST FORMATION LATE TONIGHT AND EARLY
TUESDAY MORNING.

A FROST ADVISORY MEANS THAT FROST IS LIKELY.  COVER OR MOVE
SENSITIVE PLANTS INDOORS.

$$


ERVIN
000 
WWUS73 KDVN 210952
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
452 AM CDT TUE OCT 21 2008

...FROST AND FREEZING TEMPERATURES THIS MORNING...

.A LARGE HIGH PRESSURE SYSTEM HAS BROUGHT CLEAR SKIES...LIGHT WINDS
AND COLD DRY AIR TO THE AREA THIS MORNING. THESE CONDITIONS WILL
ALLOW FOR FROST TO FORM OVER MUCH OF THE AREA AS WELL AS FREEZING
TEMPERATURES OVER THE NORTHERN SECTIONS.

IAZ040>042-051>054-ILZ001-211400-
/O.CON.KDVN.FZ.W.0002.000000T0000Z-081021T1400Z/
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-JO DAVIESS-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...GALENA
452 AM CDT TUE OCT 21 2008

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

TEMPERATURES WILL DIP INTO THE UPPER 20S AND LOWER 30S THIS MORNING.
THIS FREEZE WILL BRING AN END TO THE OUTDOOR GROWING SEASON.


$$

IAZ067-068-076>078-087>089-098-099-ILZ015>018-024>026-034-035-
MOZ009-010-211400-
/O.CON.KDVN.FR.Y.0002.000000T0000Z-081021T1400Z/
MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA-
DES MOINES-VAN BUREN-LEE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-
MERCER-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...MUSCATINE...BETTENDORF...DAVENPORT...
SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...MOUNT PLEASANT...
BURLINGTON...KEOSAUQUA....FORT MADISON...MOLINE...ROCK ISLAND...
KEWANEE...PRINCETON...HENNEPIN...ALEDO...OQUAWKA...MONMOUTH...
CARTHAGE...MACOMB...MEMPHIS...KAHOKA
452 AM CDT TUE OCT 21 2008

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

CLEAR SKIES...LIGHT WIND AND TEMPERATURES IN THE LOWER TO MIDDLE
30S WILL ALLOW FROST TO FORM OVER MUCH OF THE AREA THIS MORNING. 


$$
000 
WWUS73 KDVN 211403
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
903 AM CDT TUE OCT 21 2008

IAZ040>042-051>054-ILZ001-211515-
/O.EXP.KDVN.FZ.W.0002.000000T0000Z-081021T1400Z/
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-JO DAVIESS-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...GALENA
903 AM CDT TUE OCT 21 2008

...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING HAS BEEN ALLOWED TO EXPIRE AT 9 AM CDT THIS
MORNING.

TEMPERATURES HAVE RISEN ABOVE FREEZING IN MOST OF THE WARNING
AREA...THUS THE FREEZE WARNING HAS BEEN ALLOWED TO EXPIRE.

$$

IAZ067-068-076>078-087>089-098-099-ILZ015>018-024>026-034-035-
MOZ009-010-211515-
/O.EXP.KDVN.FR.Y.0002.000000T0000Z-081021T1400Z/
MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA-
DES MOINES-VAN BUREN-LEE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-
MERCER-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...MUSCATINE...BETTENDORF...DAVENPORT...
SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...MOUNT PLEASANT...
BURLINGTON...KEOSAUQUA....FORT MADISON...MOLINE...ROCK ISLAND...
KEWANEE...PRINCETON...HENNEPIN...ALEDO...OQUAWKA...MONMOUTH...
CARTHAGE...MACOMB...MEMPHIS...KAHOKA
903 AM CDT TUE OCT 21 2008

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY HAS BEEN ALLOWED TO EXPIRE AT 9 AM CDT THIS
MORNING.

TEMPERATURES HAVE RISEN INTO THE UPPER 30S TO LOWER 40S...THUS
ENDING THE THREAT FOR ADDITIONAL FROST FORMATION.

$$

12

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this frost advisory went out at Oct 20, 3:05 PM CDT, 24 minutes earlier.

Area forecast discussion, Oct 20, 3:05 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
305 PM CDT MON OCT 20 2008

.SYNOPSIS...
LATEST SFC ANALYSIS WAS INDICATING MAIN COLD FRONT PUSHING JUST
SOUTHEAST OF THE DVN CWA ATTM...WITH A LARGE SEASONABLY STRONG
ANTICYCLONE PERCHED JUST TO THE NORTH ACRS THE NORTHERN PLAINS AND
UPPER MS RVR VALLEY. LOWER 30 TO THE MID 20 SFC DPTS WHERE LOCATED
JUST UPSTREAM IN IN-COMING SOURCE AIRMASS ACRS MN AND FAR WESTERN WI.
ALOFT...W/V IMAGERY WAS INDICATING A STRONG SHORT WAVE ROLLING EAST
ACRS THE NORTHWEST GRT LKS...AND ANOTHER STRONG SURGE OF UPPER AIR
WAVE ENERGY PUNCHING IN ACRS THE PACIFIC NORTHWEST COAST.

&&

.SHORT TERM...TONIGHT AND TUESDAY...
MAIN CHALLENGE IN THE SHORT TERM IS HOW COLD WILL IT GET TONIGHT AND
THE NEED OF ASSOCIATED HEADLINES. FIRST OF ALL...MAY HAVE TO WALK
OUT LINGERING POST-FRONTAL SHOWERS AND SPRINKLES OUT OF THE
FAR EASTERN I80 CORRIDOR IN IL AND ALSO PORTIONS OF WEST CENTRAL IL
THROUGH 01Z....BUT CURRENT EXTRAPOLATION HAS THIS ACTIVITY EVEN
EAST OF THESE LOCATIONS AND OUT OF THE CWA BY THEN. WILL MAKE A LAST
MINUTE CALL BEFORE PRESS TIME. THEN WITH CLEARING...THE QUESTION OF
HOW COLD ARISES. IN-BUILDING HIGH PRESSURE WILL CONTINUE TO USHER
IN SFC DPTS IN THE LOWER 30S TO UPPER 20S AND CAA...ENOUGH TO
SUPPORT A HARD FREEZE/UPPER 20S IN THE NORTHERN THIRD AND
WIDESPREAD FROST/LOW 30S ALONG AND SOUTH OF I80. BUT THE PROBLEM
WILL BE IF THE SFC WINDS CAN DECOUPLE ENOUGH AFTER MIDNIGHT TO GO
LIGHT ENOUGH TO MINIMIZE MIXING FOR FROST FORMATION AND SFC TEMP
BOTTOM OUT. SFC PRESSURE GRADIENT PROGS BY MOST SHORT RANGE MODELS
INDICATE IT WILL BE CLOSE AND A MARGINAL CALL...BUT THE WINDS MAY
STILL DROP OFF TO 2-5 KTS AFTER 08Z. THUS WILL PLAY IT ON THE
CAREFUL SIDE AND ISSUE A HARD FREEZE WARNING FOR THE DVN CWA
NORTHWEST 2-TIERS OF COUNTIES IN IA...AND JO DAVIESS IN NW IL.
EXPECT WIDESPREAD TEMPS AROUND 30 OR THE UPPER 20S HERE...
ESPECIALLY IN COLD AIR DRAINAGE LOCATIONS. IN AREAS STILL WORTHY OF
A FROST ADVISORY...WILL ISSUE THE APPROPRIATE HEADLINES FOR AREAS
ALONG AND SOUTH OF I80 FOR WIDESPREAD FROST FORMATION LATE TONIGHT
AND LOWS IN THE LOW TO MID 30S.

ON TUE...DESPITE PLENTY OF INSOLATION UNTIL HIGH CLOUDS SPILL ACRS
THE WESTERN/SOUTHWESTERN CWA AHEAD OF NEXT INCOMING SYSTEM...STILL
EXPECT HIGHS GENERALLY ONLY IN THE MID TO UPPER 50S ESPECIALLY
AFTER A COLD START TO THE DAY AND AN EAST-NORTHEAST SFC BREEZE
MIXING UP TO H875 MB OR SO.     ..12..

.LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY...
OPERATIONAL MODELS FAIRLY SIMILAR WITH REGARD TO LARGE CLOSED
CYCLONE THAT FORMS OVER THE REGION BY MID WEEK. ALREADY SEEING
EVIDENCE OF STRENGTH OF SYSTEM WITH 120 METER HEIGHT FALLS ALONG THE
WESTERN CANADA COAST AND STRONG JET ENERGY COMING ACROSS THE NORTH
PACIFIC. THIS JET ENERGY WILL DEEPEN CONSIDERABLY THE TROUGH AS IT
ARRIVES IN THE PLAINS AND MIDWEST. MODELS HAVE SLOWED SOMEWHAT THE
ARRIVAL OF RAIN COMPARED TO YESTERDAY. THERE SHOULD BE A TIGHT
GRADIENT OF RAIN VS NO RAIN AS RIDGE TO THE EAST FEEDS DRIER AIR
INTO THE AREA. EXPECT RAIN TO ARRIVE IN OUR SOUTHWEST CWA BY
WEDNESDAY MORNING WITH OUR IL COUNTIES POSSIBLY NOT SEEING THE RAIN
UNTIL THURSDAY. EVENTUALLY SYSTEM OCCLUDES WITH LOW CLOUDS...
SCATTERED SHOWERS AND QUITE COOL TEMPERATURES. CURRENT DATA SUGGESTS
RAINFALL AMOUNTS WEDNESDAY-THURSDAY TIME FRAME SHOULD TOTAL
GENERALLY IN THE 1/4 TO 3/4 INCH RANGE POSSIBLY HIGHER SOUTH OF
I-80.

STACKED LOW MOVES AWAY FROM THE REGION THIS WEEKEND WITH A WEAK
DISTURBANCE POSSIBLY BRINGING A SLIGHT CHANCE OF RAIN SHOWERS ON
MONDAY TO OUR FAR NORTHERN CWA. FARTHER IN THE FUTURE...THE 12Z
ECMWF MODEL IS PLUNGING A MUCH COLDER AIRMASS INTO THE UPPER MIDWEST
BY THE MIDDLE OF NEXT WEEK...ARRIVING IN THE DVN CWA JUST IN TIME
FOR HALLOWEEN? STAY TUNED.

..HAASE..

&&

.AVIATION...
AFTER VFR AND ISOLATED MVFR CLOUDS AND SHOWERS EXIT THE VCNTY OF THE
MLI AND BRL TERMINALS BY 00Z...EXPECT A VFR REST OF THE TAF PERIOD.
IF SFC WINDS CAN DECOUPLE AFTER MIDNIGHT TO 2-5 KTS...THERE WILL BE
THE POTENTIAL OF SOME MVFR GROUND FOG AT DBQ AND MLI AFTER 09Z...BUT
CHANCES ARE TOO LOW TO MENTION IN THE TAF ITSELF. BY 15Z TUE...
EXPECT EAST SFC WINDS OF 5-10 KTS WITH CLEAR SKIES.    ..12..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FREEZE WARNING FROM 3 AM TO 9 AM CDT TUESDAY FOR BENTON-
     BUCHANAN-DELAWARE-DUBUQUE-JACKSON-JONES-LINN.

     FROST ADVISORY FROM 3 AM TO 9 AM CDT TUESDAY FOR DES
     MOINES-HENRY IA-JEFFERSON-KEOKUK-LEE-LOUISA-MUSCATINE-
     SCOTT-VAN BUREN-WASHINGTON.

IL...FREEZE WARNING FROM 3 AM TO 9 AM CDT FOR JO DAVIESS.

     FROST ADVISORY FROM 3 AM TO 9 AM CDT TUESDAY FOR BUREAU-
     HANCOCK-HENDERSON-HENRY IL-MCDONOUGH-MERCER-PUTNAM-ROCK
     ISLAND-WHITESIDE.

MO...FROST ADVISORY FROM 3 AM TO 9 AM CDT TUESDAY FOR CLARK-
     SCOTLAND.

&&

12/HAASE
Hazardous weather outlook, Oct 20, 4:59 AM CDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
459 AM CDT MON OCT 20 2008

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-211000-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
459 AM CDT MON OCT 20 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

COLD CANADIAN HIGH PRESSURE WILL BRING WIDESPREAD FROST AND NEAR
FREEZING TEMPERATURES OVER MUCH OF THE AREA LATE TONIGHT.
THE THREAT OF HEAVY FROST AND FREEZING TEMPERATURES WILL BE
GREATEST OVER EASTERN IOWA NORTH OF INTERSTATE 80. THE REMAINDER
OF EASTERN IOWA AND NORTHWEST ILLINOIS WILL HAVE THE POTENTIAL FOR
PATCHY FROST AND TEMPERATURES DROPPING INTO THE MID 30S.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

DLS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 3:29 PM CDTFreeze WarningDVNJo Daviess18 hr

Nearby

Frost Advisories in Iowa, 2008Frost Advisories in Illinois, 2008Frost Advisories in Missouri, 2008Every frost advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.